# SDR 2007UALA01384

- Difficulty date: May 3, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N372UA
- Make and model: Boeing 737322
- Aircraft serial: 24637
- Aircraft time: 49,835 hours, 34,266 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Bottle
- Condition: No Test
- Location: Nr 1 & Nr 2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLT, THE CARGO FIRE EXT BOTTLE 1 AND 2 ARMED LIGHTS DON`T COME ON WHEN PANEL TESTED OR WHEN CARGO PIT ARMED SW IS PLACED IN FWD OR AFT CARGO POSITIONS.  REPLACED 1 AND 2 CARGO BOTTLES, DIVERTER VALVE, FILTERS AND METERING VALVE.REF.
